# SDR UALA2011100505406

- Difficulty date: October 4, 2011
- Submitted: October 27, 2011
- Operation: Air carrier
- Aircraft: N659UA
- Make and model: Boeing 767322
- Aircraft serial: 27114
- Aircraft time: 82,000 hours, 13,179 cycles
- Engine: Pwa PW4060
- System (JASC): 2210 · Autopilot System
- Part: Control Panel
- Part number: S241T100211
- Part serial: 60
- Condition: Malfunctioned
- Location: Afcs
- Stage of operation: NR
- How discovered: 9
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

MODE CONTROL PANEL, HEADING WINDOW DISPLAYS IS BLANK, DOES NOT RESPOND TO HEADING (SEL, HOLD).  HEADING STICKS.  REPLACED MAIN CONTROL PANEL PER MM.  HEADING WINDOW DISPLAY OPS CHECKED NORMAL.
